We give a new conceptual proof of the classification of cuspidal modules for the solenoidal Lie algebra. This classification was originally published by Y. Su in 2001. Our proof is based on the theory of modules for the solenoidal Lie algebras that admit a compatible action of the commutative algebra of functions on a torus.

Additional Metadata
Persistent URL dx.doi.org/10.1007/s11856-017-1584-x
Journal Israel Journal of Mathematics
Citation
Billig, Y, & Futorny, V. (Vyacheslav). (2017). Classification of simple cuspidal modules for solenoidal Lie algebras. Israel Journal of Mathematics, 222(1), 109–123. doi:10.1007/s11856-017-1584-x